Power Bounded Matrices of Fourier-Stieltjes Transforms.

Philip Brenner

Mathematica Scandinavica (1968)

  • Volume: 22, page 115-129
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Brenner, Philip. "Power Bounded Matrices of Fourier-Stieltjes Transforms.." Mathematica Scandinavica 22 (1968): 115-129. <http://eudml.org/doc/166036>.

author = {Brenner, Philip},
journal = {Mathematica Scandinavica},
keywords = {Power bounded matrices; Fourier-Stieltjes transforms},
pages = {115-129},
title = {Power Bounded Matrices of Fourier-Stieltjes Transforms.},
url = {http://eudml.org/doc/166036},
volume = {22},
year = {1968},

AU - Brenner, Philip
TI - Power Bounded Matrices of Fourier-Stieltjes Transforms.
JO - Mathematica Scandinavica
PY - 1968
VL - 22
SP - 115
EP - 129
KW - Power bounded matrices; Fourier-Stieltjes transforms
UR - http://eudml.org/doc/166036
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.